| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2010;78(5): 660-663.
에리트로마이신에 의한 아나필락시스 1예
박재근, 서의근, 조영심, 장종순, 주혜진, 이승호, 김미경
Department of Internal Medicine, Eulji Hospital, Eulji University School of Medicine, Seoul, Korea
A case of anaphylaxis to erythromycin
Jae Geun Park, Eui Keun Seo, Young Shim Cho, Jong Soon Jang, Hye Jin Joo, Seung Ho Lee, Mi-Kyeong Kim
을지대학교 을지병원 내과
ABSTRACT
Macrolides antibiotics synthesized by Streptomyces strains are prescribed widely and seldom produce hypersensitivity reactions, even when administered topically. Consequently, they are considered very safe drugs. We report the case of a 32‐year‐old woman who developed anaphylactic shock after ingesting erythromycin, which she had taken twice before. The previous exposure to erythromycin, clinical findings, and a positive skin intradermal test with erythromycin (10 mg/mL) support the postulate that anaphylaxis was induced by erythromycin. (Korean J Med 78:660-663, 2010)
Keywords: Erythromycin; Anaphylaxis; Skin test
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
1,007
View
8
Download
Management of Anaphylaxis  2015 October;89(4)
A Case of Pulmonary Embolism Due to Metastatic Chondrosarcoma  2013 January;84(1)
A Case of Anaphylaxis to trimethoprim-Sulfamethoxazole  2011 March;80(3)
A case of propofol-induced anaphylaxis  2010 November;79(5)
A case of thyrotoxicosis after sunitinib treatment  2010 April;78(4)
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community